MathSciNet Relay Station
MathSciNet bibliographic data
MR1216259 (94k:35174) 35L05 (35B35 65N99)
Ha-Duong, T.; Joly, P. On the stability analysis of boundary conditions for the wave equation by energy methods. I. The homogeneous case. Math. Comp. 62 (1994), no. 206, 539–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement